Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability of Semi-Lagrangian schemes of arbitrary odd degree under constant and variable advection speed

Authors: Roberto Ferretti and Michel Mehrenberger
Journal: Math. Comp. 89 (2020), 1783-1805
MSC (2010): Primary 65M12, 65M50, 65M25
Published electronically: December 16, 2019
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence between semi-Lagrangian and Lagrange-Galerkin schemes has been proved by R. Ferretti [J. Comp. Math. 28 (2010), no. 4, 461-473], [Numerische Mathematik 124 (2012), no. 1, 31-56] for the case of centered Lagrange interpolation of odd degree $ p\le 13$. We generalize this result to an arbitrary odd degree, for both the case of constant- and variable-coefficient equations. In addition, we prove that the same holds for spline interpolations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65M12, 65M50, 65M25

Retrieve articles in all journals with MSC (2010): 65M12, 65M50, 65M25

Additional Information

Roberto Ferretti
Affiliation: Dipartimento di Matematica e Fisica, Università Roma Tre, Roma, Italy

Michel Mehrenberger
Affiliation: Aix Marseille Univ, CNRS, Centrale Marseille, I2M, Marseille, France

Received by editor(s): July 23, 2018
Received by editor(s) in revised form: February 13, 2019, July 2, 2019, and October 1, 2019
Published electronically: December 16, 2019
Additional Notes: The first author has been partially supported by IRMA Strasbourg and INdAM–GNCS project “Metodi numerici per equazioni iperboliche e cinetiche e applicazioni”.
This work has been carried out within the framework of the EUROfusion Consortium and has received funding from the Euratom research and training programme 2014-2018 and 2019-2020 under grant agreement No 633053.
Article copyright: © Copyright 2019 American Mathematical Society